# SDR 99ZZZX4493

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N234FX
- Make and model: Lear 60LEAR
- Aircraft serial: 151
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66070661
- Condition: Failed
- Location: Hydraulic System
- Part time: 520 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC PUMP FAILED INTERNALLY AND CONTAMINATED ENTIRE HYDRAULIC SYSTEM.  PRESSURE AND RETURN FILTERS FULL OF METAL. FOUND TRACES OF METAL AT ALL ACTUATORS.  AIRCRAFT WAS IN-FLIGHT, HAD LOW PRESSURE LIGHT ON RT SIDE.  LANDED SAFELY.  CAUSE UNKNOWN.  PREVENTION - NONE AVAILABLE UNTIL CAUSE CONCLUDED.  SYSTEM FLUSHED, OPS CHECKED AND FILTERS RE-CHECKED.
